Hi, I have been put on Lyrica for chronic regional pain in my wrists. Was originally on 150 mg with minor improvements in my pain then it was upped in dosage to 300 mg. Fantastic results with my wrists but I have been having heavy headedness as the day goes on. I don't know whether to be concerned. I feel like a bobblehead, I'm not dizzy per say its just uncomfortable. I've read that people have had similar experiences, they say they feel drunk but I don't drink so I wouldn't know. Any advice?
Steph; Yes this can be a common effect when they adjust the dose but normally it does go away but if you find that it is too much for you then you should check back with the doctor. but this is normal for most people just starting or when the dose is adjusted. and Last normally for 1 to 2 weeks sometimes a bit longer but it normally continues to get better. good luck
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jan 2013 • 3 answers
Posted 22 Feb 2014 • 4 answers
Posted 2 Nov 2014 • 2 answers
I hav chronic pain in both wrists all pain pills make me very sick. adderall had been recomended ?!?
Posted 12 Apr 2016 • 1 answer
Posted 21 Apr 2017 • 4 answers